# SDR CALA2015051100386

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 46,405 hours, 15,086 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Part serial: 874676
- Condition: Vibration
- Location: Nr 2
- Part time: 49,838 hours, 18,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, PASSING FL 350, NR 2 ENG VIBRATIONS JUMPED TO 5.0 WITH ACCOMPANYING NOISE & VIBRATIONS.  LANDED WITH NR 2 AT IDLE, SHUTDOWN AFTER LANDING & SINGLE ENG TAXI TO GATE.  REPLACED NR 2 ENG IAW MM 71-00-02 & TASK CARD 29-7100-1-0900.  RAN ENG, ALL PARAMETERS NORMAL.
